# SDR AWXA9900362

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O'S SLIDING WINDOW CRACKED AT 13,700 MSL WITH ARCING AT TRAILING EDGE OF WINDOW.  REMOVED AND REPLACED F/O'S SLIDING WINDOW AND RT WINDOW CONTROLLER.
